# SDR AALA202305253206

- Difficulty date: May 21, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N112US
- Make and model: Airbus A320-214
- Aircraft serial: 1134
- Aircraft time: 61,649 hours, 35,832 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8202030000
- Condition: Defective
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD OVEN #1 CAUSES SMOKE TO FORM IN THE CABIN WHEN USED. REPLACED OVEN PER AMM 25-35-19 AND ACCOMPLISHED A SATISFACTIORY OPERATIONAL CHECK.
